Maximum principle for the Laplacian with respect to the measure in a domain of the Hilbert space
AbstractWe obtain the maximum principle for two versions of the Laplacian with respect to the measure, namely, for the “classical” and “$L^2$” versions in a domain of the Hilbert space.
How to Cite
BogdanskiiY. V. “Maximum Principle for the Laplacian With Respect to the Measure in a Domain of the Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 460-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1852.